# SDR CA110809001

- Difficulty date: August 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,781 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRAKES SMOKING, AS PASSENGERS DEPLANING, ARFF CALLED OUT. NO DEFECTS RAISED.
